# SDR UALA2011111506268

- Difficulty date: November 14, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 36,961 hours, 15,169 cycles
- Engine: Iae V2522A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fence
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  LIGHTNING STRIKE.  NOT SURE OF ACTUAL LOCATION.  SAMC TEXT: CONTACT SAMC, INSPECT PER MM 05-51-18 (FAXED) LEFT WINGTIP FENCE, DAMAGED BY LIGHTNING IN "NO DAMAGE" AREA, REMOVE PER AMM AND CDL PER 57BA.  COMPLETED LIGHTNING STRIKE INSPECTION PER AMM.  FOUND DAMAGE TO LEFT WING TIP FENCE WHICH REQUIRED IT'S REMOVAL.  FENCE REMOVED PER AMM AND CDL'D PER 57BA, WILL REQ PCN (110-2006) FENCE PER OPBLM.  SAMC REMARKS: WING TOP COVERED WITH TAPE TO REQ TAPE CHECK BEFORE EVERY DEPARTURE UNTIL THE FENCE IS REPLACED.  PARTS: 110-2006  D5735120000200Z-U1 WINGTIP.
